# SDR 97FDEA00779

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB AFTER TAKEOFF, THE RIGHT MLG DOOR LIGHT CAME ON AFTER THE LANDING GEAR WAS UP.  THE RIGHT MLG DOOR LIGHT WENT OUT AFTER SEVERAL REPEATED CYCLING ATTEMPTS ON GEAR HANDLE.  PERFORMED MLG DOOR WARNING SWITCH ADJUSTMENT/TEST.  OPS CHECK NORMAL PER M/M 32-62-11 PAGE 5-1.
